# SDR IPXA2019032840542

- Difficulty date: January 23, 2019
- Submitted: March 29, 2019
- Operation: Air carrier
- Aircraft: N580UP
- Make and model: Boeing 747428F
- Aircraft serial: 25632
- Aircraft time: 101,727 hours, 17,398 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bracket
- Part number: 69B6379412
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:D2 CORROSION WERE FOUND ON 2EA BRACKETS (P/N: 69B63794-12) M/D DOOR SEAL BETWEEN STA 1780 TO STA 1850. REPAIR IAW EO B747-2550-71859-A.
